Accessibility navigation


Items where Division is "Department of Mathematics and Statistics" and Year is 1973

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Creators/Editors | Item Type | No Grouping
Jump to: N
Number of items: 1.

N

Nichols, N. (1973) On the Convergence of Two-Stage Iterative Processes for Solving Linear Equations. SIAM Journal on Numerical Analysis (SINUM), 10 (3). pp. 460-469. ISSN 0036-1429 doi: https://doi.org/10.1137/0710040

This list was generated on Tue Nov 29 08:32:35 2022 UTC.

Page navigation